# SDR COEA2022060205911

- Difficulty date: April 7, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp 262A12NORD
- Aircraft serial: 045
- Aircraft time: 39,547 hours, 47,427 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: S57210629204
- Part serial: NA
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 235607 NR 500020  HEAVY CHECK  COE/MAJOR REPAIR: L/H WING OUTBOARD REAR FLAP TRAILING EDGE STRIP SLAT HAS MULTIPLE AREAS OF LEVEL 2 CORROSION RIBS 13L-21L. CORRECTIVE ACTION: REPAIRED PER SRAS ES_0158671_01...18957 ISSUE A, DATED 5/12/2022.
